Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. 1.
    SYSNO ASEP0348177
    Druh ASEPJ - Článek v odborném periodiku
    Zařazení RIVJ - Článek v odborném periodiku
    Poddruh JČlánek ve WOS
    NázevA new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries
    Tvůrce(i) Neustupa, Jiří (MU-W) RID, SAI
    Zdroj.dok.Archive for Rational Mechanics and Analysis - ISSN 0003-9527
    Roč. 198, č. 1 (2010), 331-348
    Poč.str.18 s.
    Jazyk dok.eng - angličtina
    Země vyd.DE - Německo
    Klíč. slovaNavier-Stokes equations ; inhomogeneous boundary data
    Vědní obor RIVBA - Obecná matematika
    CEPGA201/08/0012 GA ČR - Grantová agentura ČR
    CEZAV0Z10190503 - MU-W (2005-2011)
    UT WOS000281855600008
    EID SCOPUS77956014523
    DOI10.1007/s00205-010-0297-7
    AnotaceWe prove the existence of a weak solution to the steady Navier-Stokes problem in a three dimensional domain Omega, whose boundary partial derivative,Omega consists of M unbounded components Gamma(1), . . . ,Gamma(M) and N - M bounded components Gamma(M+1), . . . , Gamma(N) . We use the inhomogeneous Dirichlet boundary condition on partial derivative Omega. The prescribed velocity profile alpha on partial derivative Omega is assumed to have an L-3-extension to Omega with the gradient in L-2(Omega)(3x3). We assume that the fluxes of alpha through the bounded components Gamma(M+1), . . . , Gamma(N) of a,I (c) are "sufficiently small", but we impose no restriction on the size of fluxes through the unbounded components Gamma(1), . . . , Gamma(M).
    PracovištěMatematický ústav
    KontaktJarmila Štruncová, struncova@math.cas.cz, library@math.cas.cz, Tel.: 222 090 757
    Rok sběru2011